Robert N. Class, MD; Robert F. Carretta, MD; Phillip Matin, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: The recent letter by Friedman and colleagues (1) provides the valuable warning that death may occur after oral administration of dipyridamole. It was unfortunate that permission for an autopsy was refused, because some questions go unanswered in the case report. As the title of the letter (1) indicates, death occurred during myocardial imaging; however, there is a notable absence of information concerning the myocardial images.
As cardiovascular imaging specialists, we estimate that two or three planar images could have been recorded during the described interval of approximately 25 minutes after the onset of ischemic electrocardiographic changes, chest
Class RN, Carretta RF, Matin P. Dipyridamole-Thallium Cardiac Imaging. Ann Intern Med. 1989;111:90–91. doi: https://doi.org/10.7326/0003-4819-111-1-90_2
Download citation file:
Published: Ann Intern Med. 1989;111(1):90-91.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use